has anyone else had this problem on lamictal? my doctor is going to take me off of it because i cant stop thinking about sex, watching porn, and demanding sex from my boyfriend. When he doesn't give it to me, i get extremely angry . any thoughts?
Last edited by PrincessNatalia; 02-02-2006 at 02:49 PM.
hummmmm, I have been on Lamictal for awhile and I have a normal sex drive.-- Although it has been a little bit more pronounced. Where you pretty active before? I could see this drug making an already 'active' person be more active, in the sense that I have low sex drive but on L. I have a great one. So, yes, speaking from my exp. it could prob. do that to you.
Did you have anyother obsessions before, is it in your nature? Like barb asked were you pretty active before? Has this just excentuated it? I suppose just like anything it has its good aspects but I am sure it could be quite upsetting for you and your boyfriend. Is it something that you enjoy, or just a compulsion/ Do you really want to act it out or is it simply a constant desire? I would imagine if it was an obsession or result of meds it may not be enjoyable sex, as it is not spontaneous or through lust etc. I suppose if you write down everything you feel about it, pros and cons so to speak. This may help you understand yourself and the situation more. Sorry about all the questions but they are ones i would ask myself in order to get some insight of my true feelings, also those of your boyfriends. It could get serious or to the stage where if you are refused the need may be greater, thus leading you to look somewhere else. I am in no way suggesting this is what you will do, just something that may happen if you dont approach and sort it. I hope you are well.